I'm currently tapering off Lexapro as I have made the switch to Effexor. Yesterday I reduced from 15mg to 10mg and I just feel awful. Is it possible to feel any form of withdrawal from only reducing it by that much? My nurse told me I shouldn't be able to feel any withdrawal but no matter how hard I fight my thoughts and try get through the day, this keeps weighing me down worse and worse.
Kyle I've just tapered of lexapro and all I can say is it must have the worst withdrawal effects of any of the antidepressants I've been on. I went from 30mg,to 20mg for a wk then 10mg every other day for 1 wk. I'm 4 days without it and have started vortloxetine 5mg. Still very anxious but take valium to get through the day. Please hang in there as the effects will pass,I've promised myself I'd never take lexapro again because of the withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2016 • 1 answer
Posted 3 Aug 2016 • 0 answers
Posted 27 Nov 2016 • 3 answers
Major Depressive Disorder - Is this withdrawal from stopping Lexapro? I'm on 20 mg Prozac (generic)?
Posted 9 Feb 2017 • 0 answers
Posted 7 Nov 2017 • 1 answer